# SDR UPS05845853

- Difficulty date: December 6, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: DC871MN
- Condition: Jammed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SLIDING WINDOW W/NOT OPEN.  PER IMPACTS A/C STATUS SLIDING WINDOW JAMMED AND OVER CTR MECHANISM IS WORN TO A POINT OF CAUSING JAM PROBLEM.  REMOVED AND REPLACED CAPT CLEARVIEW WINDOW ASSY IAW 56-10-03-4.  ALTERNATE P/N USED PER EO DC8-5610-23421-A.  WINDOW OPENS NOW.
